# SDR AALA201706169041

- Difficulty date: May 18, 2017
- Submitted: June 19, 2017
- Operation: Air carrier
- Aircraft: N678AW
- Make and model: Airbus A320-232
- Aircraft serial: 2482
- Aircraft time: 42,037 hours, 15,422 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Access Panel
- Part number: D5725130000200
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ON LEFT WING ACCESS PANEL 540KB DOOR ASSEMBLY (TYPE 25) BETWEEN STRINGER 8L AND 11L, BETWEEN RIB 15 AND 16. REPLACED ACCESS PANEL IAW AMM 57-27-11-400-002-A.
